| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that the impaction head broke during the operation.No adverse event has been reported as a result of the malfunction.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following section was corrected: e1 (last name).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: proposed component code: mechanical (g04) - impactor.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) review was unable to be performed as the lot number of the device involved in the event is unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.